MAUDE Adverse Event Report: REDAX S.P.A. SPIRAL DRAIN FR 15; ROUND FLUTED DRAIN FR 15, CODE: GBX

REDAX S.P.A. SPIRAL DRAIN FR 15; ROUND FLUTED DRAIN FR 15, CODE: GBX
Model Number 24603
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Redax received the answers to the questions addressed to the user, relating to the time the devices remained on the patient (few days) and the photo showing the breakage.We verified the pictures.It is not possible to have particular indications about the breaking of the drain.As part of our investigation, we have verified the production lot record and all quality control documentation.No anomalies were detected.Based on the analysis of the production batch record (dhr), as well as the quality control and testing records, the product has been released after a full analysis and it is in compliance with the specifications.No deviation are observed at any stage.No product noncompliance was found.Furthermore, it is noted that the tensile tests conducted internally and associated with the production batch gave evidence of compliance with the internal procedure and the standard en iso 20697.In 2023 and 2024 we sold respectively (b)(4) pieces.No complaints were received from other countries for similar issues.We can reasonably say that this is an isolated case.
 
Event or Problem Description
During the drain removal, the tube has broken.The drain was kept in place for 3 days.The drain was in place with a holding suture.The break is below where the holding suture was placed.The patient required further surgery to remove the retained portion of the drain.

Brand Name
SPIRAL DRAIN FR 15
Common Device Name
ROUND FLUTED DRAIN FR 15, CODE: GBX
Manufacturer (Section D)
REDAX S.P.A.
via galileo galilei, 18
poggio rusco (mantova), italy 46025
IT  46025
Manufacturer (Section G)
REDAX S.P.A.
via galileo galilei, 18
poggio rusco, mn 46025
IT   46025
Manufacturer Contact
gianluca boni
via galileo galilei, 18
poggio rusco, mn 46025
IT   46025
MDR Report Key21924364
Report Number3013058659-2025-00001
Device Sequence Number21010784
Product Code GBX
UDI-Device Identifier08034139294940
UDI-Public08034139294940
Combination Product (Y/N)Y
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24603
Device Catalogue Number24603
Device Lot NumberF2406024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite